# SDR 2010F00207

- Difficulty date: September 16, 2010
- Submitted: September 16, 2010
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft serial: 207
- Aircraft time: 51 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2613109
- Condition: Broken
- Location: Zone 700
- Part time: 51 cycles
- Component: Wheel Assebly, Honeywell
- Component part number: 26123111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BROKEN TIE BOLTS FOUND DURING THE INSPECTION OF WHEEL. WHEEL INSPECTED UPON RECEIPT.
